About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 56367, 12 pages

The integral limit theorem in the first passage problem for sums of independent nonnegative lattice variables

Belgorod State University, Pobedy 85, Belgorod 308015, Russia

Received 26 June 2005; Accepted 1 July 2005

Copyright © 2006 Yuri P. Virchenko and M. I. Yastrubenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. E. Basharinov and B. S. Fleishmann, Metody statisticheskogo posledovatelnogo analiza i ikh prilozhenia, Sovet. Radio, Moscow, 1962.
  2. M. V. Fedoryuk, Metod perevala, Izdat. “Nauka”, Moscow, 1977. View at Zentralblatt MATH · View at MathSciNet
  3. B. V. Gnedenko, Course of the Probability Theory, Nauka, Moscow, 1969.
  4. L. P. Homenko, “Analiz nadezhnosti udarnoi modeli markovskogo tipa,” Avtomatika i telemekhanika, vol. 11, pp. 177–184, 1991 (Russian). View at Google Scholar
  5. A. S. Mazmanishvili, Kontinual'noe integrirovanie kak metod resheniya fizicheskikh zadach, “Naukova Dumka”, Kiev, 1987. View at Zentralblatt MATH · View at MathSciNet
  6. Yu. P. Virchenko, “Percolation mechanism of material ageing and distribution of the destruction time,” Functional Materials, vol. 5, no. 1, pp. 7–13, 1998. View at Google Scholar
  7. Yu. P. Virchenko and O. I. Sheremet, “The formation of destruction time distribution of material aging by statistically independent perturbations,” Functional Materials, vol. 6, no. 1, pp. 5–12, 1999. View at Google Scholar
  8. Yu. P. Virchenko and M. I. Yastrubenko, “The local limit theorem in the first passage problem of the sum with random number of independent random variables,” in Trudy Voronezhskoi zymnei matematicheskoi shkoly, pp. 56–74, Voronezh State University, Voronezh, 2004. View at Google Scholar
  9. A. Wald, Sequential Analysis, John Wiley & Sons, New York; Chapman & Hall, London, 1947. View at Zentralblatt MATH · View at MathSciNet